Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart

CVS Health

CVS Health Maximum Strength Pms Formula Coated Caplets

Acetaminophen (500 mg), Pamabrom (25 mg), Pyrilamine Maleate (15 mg). Pain reliever/diuretic/antihistamine. Relieves the symptoms of premenstrual syndrome: cramps, bloating, headache, backache and wat…

Ingredients

Active Ingredients (in Each Caplet): Acetaminophen (500 mg), Pamabrom (25 mg), Pyrilamine Maleate (15 mg). Inactive Ingredients: Croscarmellose Sodium, Crospovidone, Hypromellose, Magnesium Stearate, …